| Model Number |
1C8687 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system blood bag spike adapter came loose from the bag.The issue was further described as, approximately 5ml of stem cells was lost.An unspecified syringe was being used to withdraw stem cells for sampling.The procedure was performed during therapy, and the medication used during the procedure was 'acda'.The blood spike was subsequently reinserted into the collection bag.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.